MathSciNet Relay Station
MathSciNet bibliographic data
MR1871978 11F70 (11F67 11F72 22E55)
Jacquet, Hervé; Chen, Nan Positivity of quadratic base change $L$-functions. Bull. Soc. Math. France 129 (2001), no. 1, 33–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement